# SDR SWAA2014091131857

- Difficulty date: September 5, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N656SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28401
- Aircraft time: 54,226 hours, 42,739 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65465681
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD OUTER WEB OIL CANNING AT BS 1016 BETWEEN STRINGER 6R TO 7R.  REPAIRED WEB IAW SRM & EA.
